# SDR N6WA20110413

- Difficulty date: April 20, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N171GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10282
- Aircraft time: 5,345 hours, 3,674 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Loose
- Location: Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT DOOR HANDLE COVER IS LOOSE.   RESECURED RT EMERGENCY EXIT DOOR HANDLE COVER IAW AMM 51-22-61. OK FOR SERVICE.
